# SDR AALA202102089001

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 65,288 hours, 24,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2290
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 65,297 hours, 24,725 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT OVER R2 DOOR INOPERATIVE AND NOT ILLUMINATING PATH LIGHTING ON SEATS. EMERGENCY POWER SUPPLY UNIT OVER R2 EMERGENCY DOOR REMOVED AND REPLACED PER AMM 33-51-38-400-001-A.
